Alert archive / Kentucky / Wind Advisories in 2023

Wind Advisory 1, NWS Louisville, KY

January 18, 202349 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this wind advisory at Jan 18, 2023, 1:55 PM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Jan 19, 2023, 11:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2023, 1:55 PM CST (19:55 UTC)
In effect from
Jan 19, 2023, 11:00 AM CST
Expired
Jan 19, 2023, 6:00 PM CST
In force
7 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

336 
WWUS73 KLMK 181955
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
255 PM EST Wed Jan 18 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-191000-
/O.NEW.KLMK.WI.Y.0001.230119T1700Z-230120T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
255 PM EST Wed Jan 18 2023 /155 PM CST Wed Jan 18 2023/

...WIND ADVISORY IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST
/6 PM CST/ THURSDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions southern Indiana and central Kentucky.

* WHEN...From noon EST /11 AM CST/ to 7 PM EST /6 PM CST/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
518 
WWUS73 KLMK 190842
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
342 AM EST Thu Jan 19 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200000-
/O.CON.KLMK.WI.Y.0001.230119T1700Z-230120T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
342 AM EST Thu Jan 19 2023 /242 AM CST Thu Jan 19 2023/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions southern Indiana and central Kentucky.

* WHEN...From noon EST /11 AM CST/ to 7 PM EST /6 PM CST/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CJP
623 
WWUS73 KLMK 191919
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
219 PM EST Thu Jan 19 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200000-
/O.CON.KLMK.WI.Y.0001.000000T0000Z-230120T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
219 PM EST Thu Jan 19 2023 /119 PM CST Thu Jan 19 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions southern Indiana and central Kentucky.

* WHEN...From noon EST /11 AM CST/ to 7 PM EST /6 PM CST/ 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
619 
WWUS73 KLMK 200000
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
700 PM EST Thu Jan 19 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200100-
/O.EXP.KLMK.WI.Y.0001.000000T0000Z-230120T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
700 PM EST Thu Jan 19 2023 /600 PM CST Thu Jan 19 2023/

...WIND ADVISORY WILL EXPIRE AT 7 PM EST /6 PM CST/ THIS
EVENING...

Wind gusts of 25 to 35 mph are expected through the evening and
into the overnight hours tonight. However, the strongest wind
gusts have now passed, so the wind advisory will be allowed to
expire.

$$

CSG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Jan 18, 11:19 AM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Jan 18, 11:19 AM CST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1219 PM EST Wed Jan 18 2023

...Updated Aviation Discussion...

.Forecast Update...
Issued at 1009 AM EST Wed Jan 18 2023

Forecast remains largely on track this morning. Only minor tweaks
have been made to the starting precip time given recent radar trends
and incoming 12z guidance. Still anticipating a low-end, isolated
strong/severe storm and localized flood threat, mainly after 11pm
EST tonight.

&&

.Short Term...(Today and tonight)
Issued at 325 AM EST Wed Jan 18 2023

=================================================
Key Headlines

- Conditional Risk of Strong/Severe Storms Tonight
- Risk of localized flooding tonight

==================================================

==================================================
Near Term                   Now through 800 AM EST

Impacts:    Patchy fog in Lake Cumberland area
Confidence:  High
==================================================

Early morning satellite imagery reveals plenty of mid and high level
cloudiness streaming eastward across the region.  Some light fog has
been noted down in the Lake Cumberland region where visibilities of
3-5 miles were noted.  With the increasing cloud cover, we're not
expecting this fog to become more dense with time.  Temperatures via
the KY Mesonet indicated more of a ridge/valley split ongoing this
morning.  The typical cool spots were in the upper 30s while the
ridges were were in the mid-upper 40s.  In between the valleys and
ridges, temps were generally in the lower 40s. With increasing cloud
cover aloft, temperatures should remain fairly stable through the
overnight period with overnight lows remaining in the upper 30s to
the lower 40s.

===================================================
Today                      800 AM EST To 800 PM EST

Impacts:   Showers likely this afternoon/eve
           Gradient Winds Increasing this afternoon

Confidence: Medium-High
===================================================

Today will start off with mostly cloudy skies and temperatures in the
upper 30s to lower 40s this morning under a generally light
northeasterly flow.  By mid to late morning, temperatures will warm
into the mid-upper 40s north of the BG/WK Parkways with lower 50s
expected across southern KY.

By early afternoon, a surface warm front will enter southern
Kentucky and continue to lift northward.  Isentropic lift ahead of
the warm front will likely result in shower activity developing,
mainly in areas west of I-65.  Activity should tend to grow upward
in coverage and expand into portions of the Bluegrass by late
afternoon.  Based on environmental soundings, this activity ahead of
the warm front will be elevated above the surface layer.  Model
soundings show rather weak lapse rates aloft with perhaps a 100 J/kg
of elevated CAPE possible.  Most likely heavy rainfall and some
lightning will be the main threats with this activity.  If lapse
rates were a bit better, some marginally severe hail would be
possible, but only in the strongest cores.  As of this writing, that
looks to be a very low risk.  Surface warm front should clear the
Ohio River by early evening.  Once we're in the warm sector of this
system, temperatures across the region will be in the low-mid 60s.
Winds by late afternoon/evening will also pick up as the gradient
tightens.  Look for southeast winds of 10-15 mph with occasional
gusts to 20-25 mph.

====================================================
Tonight                     800 PM EST to 800 AM EST

Impacts:   Risk of Strong/Severe Storms
           Risk of isolated flooding

Confidence: Medium-High
====================================================

Moving into tonight, surface warm front is expected to be located
north of the Ohio River with widespread shower activity north of
that front.  Surface cold front is expected to be surging into
western KY by early evening.  Strong low-level flow ahead of the
cold front should allow a slug of low-level moisture to surge into
KY with dewpoints rising into the mid-upper 50s.  Some 60 dewpoint
air may get into portions of south-central KY by late evening. Lapse
rates from the model proximity soundings show fairly marginal low-
mid level lapse rates with the shear profile remaining strong and
impressive.  Strong slab forced ascent along the surging cold front
may be able to strengthen the low-level lapse rates slightly.  The
net result here is that a narrow/fast moving squall line is expected
to race across western KY this evening reaching the I-65 corridor by
06Z and then clearing the LMK CWA just prior to sunrise.

Given the high shear/low instability profile, a QLCS event looks to
be the most likely scenario.  Given this profile, damaging wind
gusts along bowing/surging segments of the line will be the most
likely weather hazard.  Given the rather strong shear profile, an
isolated spin up or two can't be ruled out across the region. The
highest threat of isolated tornadoes would be in areas west of I-65
and south of the WK Parkway.  Heavy rainfall and cloud to ground
lightning will also be possible with the convective line. Rainfall
amounts of 1-1.5 inches will be possible, but the quick movement of
the line will likely reduce residence time of convection over any
one area.  However, given wet antecedent conditions, a risk of
localized flash flooding will be possible especially in areas west
of I-65.  Lows tonight will be in the upper 40s to the lower 50s.

.Long Term...(Thursday through Tuesday)
Issued at 310 AM EST Wed Jan 18 2023

...Windy Thursday with Gusts of 35-45 MPH Likely...

A strong low pressure system will be lifting northeast across the
Midwest Thursday morning, and the sfc cold front is forecast to
reach eastern Kentucky by 12z. The latest data suggest we may have a
lingering band of showers in the Bluegrass and Lake Cumberland
regions around 12z. However, precipitation quickly exits as the dry
slot punches in from the west. The main concern on Thursday is wind.
Low pressure continues to lift into the Great Lakes on Thursday, and
cold, dry air advection and sfc heating will steepen low-level lapse
rates in the dry slot. Fcst soundings show the mixing layer height
near 850 mb, where 40-45 kts of southwesterly flow will reside. 35-
45 mph gusts at the sfc appear likely from late morning through the
afternoon hours.

Wind gusts will gradually diminish through the evening hours as sct-
bkn stratocu develops across the area from NW to SE. Expect cool,
cloudy weather Thursday night into at least Friday morning with lows
in the 30s. Ridging at the sfc and aloft will bring dry weather
Friday and Saturday. We should see a clearing trend during the
second half of Friday, with mostly sunny skies on Saturday. High
pressure and mainly clear skies will allow temperatures to drop into
the 20s early Saturday morning. Temperatures should recover into the
mid/upper 40s Saturday afternoon.

Yet another Four Corners upper level trough is forecast to eject out
over the Plains this weekend, before likely eventually phasing with
an upper level trough dropping southeast from Canada. This setup
appears likely to pull a deepening sfc low northeastward over the
Ohio Valley on Sunday. A borderline thermal profile could allow for
a rain/snow mix at onset early Sunday morning. However, it appears
strong southerly flow and WAA should make rain the dominant
precipitation type. Temperatures are currently forecast to rise into
the low/mid 40s on Sunday before dropping back to around the
freezing mark by early Monday. Lingering very light precipitation
early Monday morning cannot be ruled out and could be wintry in
nature. A brief dry period then looks likely before yet another
storm system brings precipitation late Tuesday into Wednesday.
However, confidence is very low in the details a week out.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1216 PM EST Wed Jan 18 2023

A warm front will slowly lift northward from TN into our region this
afternoon into the overnight hours. As it does so, stratus and rain
showers with embedded thunderstorms will overspread the region. Most
of the lower cigs/vis and precipitation will be west of the I-65
corridor for the first part of the forecast period, but activity
will gradually shift eastward as a cold front approaches from the
west overnight. Precipitation will end west to east behind the front
and stratus will quickly clear out.

Winds will pick up out of the south later today as the warm front
passes by. Gusts overnight could reach as high as 30kts. We'll
likely see a lull in wind gusts with the passage of the front, but
southwesterly winds will pick up a few hours after sunrise tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...DM
Short Term...MJ
Long Term....EBW
Aviation...DM
Hazardous weather outlook, Jan 18, 3:17 AM CST, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
417 AM EST Wed Jan 18 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
417 AM EST Wed Jan 18 2023 /317 AM CST Wed Jan 18 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will bring moderate to heavy rainfall to
the outlook are this evening and overnight. Some of the strong may be
strong to severe with damaging winds as the main weather hazard. In
addition an isolated tornado or two can not be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong non-thunderstorm wind gusts of 35-45 mph will be possible
Thursday afternoon. Secure loose outdoor object and backyard
decorations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ/EBW

Nearby

Wind Advisories in Kentucky, 2023Wind Advisories in Indiana, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.